Panadol Advance tablets are familiar, paracetamol based, trusted pain relief tablets that provide fast, effective relief of fever and mild to moderate pain, yet is so gentle on the stomach, it can be taken on an empty stomach.
Panadol Advance 500mg Tablets provide the fast relief that you expect from Panadol but are also easy on the stomach so can be taken on an empty stomach if necessary. Panadol Advance Tablets also have a formulation that contains Optizorb technology™. Optizorb technology™ disperses the paracetamol up to five times faster than normal paracetamol tablets, which means that it gets to work on relieving your aches and pains in just 10 minutes.
Panadol Advance 500 mg Tablets are an effective pain reliever and fever reducer.
Provides relief from symptoms of:
- tension headache
- pain of mild arthritis
- rheumatic and muscle pain
- period pain
How to take Panadol Advance 500mg Tablets:
- Adults: Take two tablets every 4-6 hours.
- Do not take more than 8 tablets in 24 hours, unless prescribed otherwise by your doctor.
Children (6 -12 years): Give 1/2 to 1 tablet every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under 6 years of age.
DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Warnings for Panadol Advance 500mg Tablets:
- Please see your doctor before you take Panadol Advance Tablets if you are pregnant. You can take this product whilst breast feeding.
- Do not take with any other product containing paracetamol.
- Do not take more frequently than every 4 hours.
- Do not take more than 8 tablets in 24 hours.
- Do not give to children under 12 years of age.
- Do not exceed the stated dose.
- If symptoms persist consult your doctor.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Active ingredients Paracetamol
Ingredients sodium methyl (E219), sodium ethyl (E215), and sodium propyl (E217) parahydroxybenzoates.